Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 77, NWS Memphis, TN

April 2, 20256 counties in Tennessee

NWS Memphis, TN issued this tornado warning at Apr 2, 2025, 11:50 PM CDT for 6 counties in Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2025, 11:50 PM CDT (04:50 UTC)
Expired
Apr 3, 2025, 12:30 AM CDT
In force
40 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Benton County, TN, Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Madison County, TN

The radar

The Ft Campbell radar (KHPX), 128 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr
Apr 2, 11:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

857 
WFUS54 KMEG 030450
TORMEG
TNC005-017-023-039-077-113-030530-
/O.NEW.KMEG.TO.W.0077.250403T0450Z-250403T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
1150 PM CDT Wed Apr 2 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Henderson County in west Tennessee...
  Southern Benton County in west Tennessee...
  Southeastern Carroll County in west Tennessee...
  East central Madison County in west Tennessee...
  Northeastern Chester County in west Tennessee...
  Decatur County in west Tennessee...

* Until 1230 AM CDT.

* At 1150 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Mifflin, or 9 miles northeast of
  Henderson, moving northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Dollar, Reagan, Lexington, Rock Hill, Holladay, Middle Fork, Blue
  Goose, Decaturville, Hinson Springs, Lick Skillet, Perryville,
  Huron, Warrens Bluff, Mifflin, Natchez Trace State Park, Sand
  Ridge, Bargerton, Wildersville, Beacon, and Hickory Forks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3587 8794 3583 8797 3577 8798 3572 8803
      3566 8802 3562 8804 3552 8797 3538 8856
      3539 8856 3569 8872 3608 8796 3603 8800
      3600 8800 3597 8802 3594 8800 3594 8793
      3591 8793
TIME...MOT...LOC 0450Z 244DEG 41KT 3556 8856 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
1 follow-up statement
936 
WWUS54 KMEG 030517
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
1217 AM CDT Thu Apr 3 2025

TNC023-113-030527-
/O.CAN.KMEG.TO.W.0077.000000T0000Z-250403T0530Z/
Madison TN-Chester TN-
1217 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR EAST CENTRAL MADISON AND NORTHEASTERN
CHESTER COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area. Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 600 AM CDT for west
Tennessee.

&&

LAT...LON 3577 8798 3572 8803 3566 8802 3562 8804
      3552 8797 3543 8834 3545 8836 3549 8836
      3549 8839 3550 8841 3579 8853 3608 8796
      3603 8800 3600 8800 3597 8802 3594 8800
      3594 8793 3591 8793
TIME...MOT...LOC 0517Z 230DEG 40KT 3573 8820 

$$

TNC005-017-039-077-030530-
/O.CON.KMEG.TO.W.0077.000000T0000Z-250403T0530Z/
Henderson TN-Benton TN-Carroll TN-Decatur TN-
1217 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
HENDERSON...SOUTHERN BENTON...SOUTHEASTERN CARROLL AND DECATUR
COUNTIES...

At 1217 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Natchez Trace State Forest, moving northeast at 45
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Dollar, Busseltown, Jeannette, Reagan, Haney, Lexington, Rock Hill,
Union Cross, Holladay, Mount Tabor, Sugar Tree, Parsons, Timberlake,
Decaturville, Hinson Springs, Scotts Hill, Cozette, Westport,
Parker's Cross Roads, and Lick Skillet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3577 8798 3572 8803 3566 8802 3562 8804
      3552 8797 3543 8834 3545 8836 3549 8836
      3549 8839 3550 8841 3579 8853 3608 8796
      3603 8800 3600 8800 3597 8802 3594 8800
      3594 8793 3591 8793
TIME...MOT...LOC 0517Z 230DEG 40KT 3573 8820 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 11:13 PM CDT, 37 minutes earlier. Its key messages:

  • Updated at 1111 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 11:13 PM CDT, 37 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1113 PM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1111 PM CDT Wed Apr 2 2025

-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.

-A High Risk of severe weather today, an Enhanced Risk is in
 effect Thursday, Friday and Saturday.

-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.

-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.

&&

.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025

A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!

An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.

Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.

Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.

Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.

The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.

With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!

Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.

&&

.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Wed Apr 2 2025

Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period. Enough confidence exists to introduce prevailing
TSRA around 00Z.

JAB/ANS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
     035-036-048-049-058.

     Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Wind Advisory until midnight CDT tonight for MOZ113-115.

     Flood Watch through Sunday morning for MOZ113-115.

MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.

     Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch from late Friday night through Sunday afternoon for
     MSZ006-009-015>017-021>024.

TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
     048>055-088>092.

     Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JAB
AVIATION...JAB/ANS

In the hours before

Local storm report, Apr 2, 9:03 PM CDT, 2 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
903 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     Tstm Wnd Dmg     Trimble                 36.20N 89.19W
04/02/2025                   Dyer               TN   Storm Chaser

            Trees and power lines down. Possible
            tornado.

&&

MJ
Local storm report, Apr 2, 9:04 PM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
904 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     Tstm Wnd Dmg     5 WNW Martin            36.38N 88.94W
04/02/2025                   Weakley            TN   Emergency Mngr

            Large tree down blocking Highway 431 causing
            a vehicle accident.

&&

MJ
Local storm report, Apr 2, 9:08 PM CDT, 2 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
908 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Tstm Wnd Dmg     4 S Bono                35.86N 90.81W
04/02/2025                   Craighead          AR   Emergency Mngr

            Major roof damage to Westside School
            gymnasium.

&&

MJ
Local storm report, Apr 2, 9:14 PM CDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
914 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     Tstm Wnd Dmg     3 NW Kenton             36.22N 89.05W
04/02/2025                   Obion              TN   Law Enforcement

            Building destroyed on Concord Road.

&&

MJ
Local storm report, Apr 2, 9:36 PM CDT, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Flash Flood      3 SW Frayser            35.19N 90.02W
04/02/2025                   Shelby             TN   Broadcast Media

            Water covering 1 to 2 lanes lanes on
            eastbound I-40 before the Watkins exit.

&&

12
Local storm report, Apr 2, 10:15 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1015 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Hail             2 E Midtown Memphis     35.13N 89.95W
04/02/2025  E1.00 Inch       Shelby             TN   Broadcast Media

            Nickel and quarter sized hail at Poplar and
            Highland.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:13 PM CDTSevere Thunderstorm WarningMEGDyer, Lake62 min
Apr 2, 7:13 PM CDTTornado WarningMEGTipton47 min
Apr 2, 7:21 PM CDTTornado WarningMEGShelby40 min
Apr 2, 7:24 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley43 min
Apr 2, 7:29 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Shelby, Tipton61 min
Apr 2, 7:40 PM CDTTornado WarningMEGDyer, Lake, Obion50 min
Apr 2, 7:47 PM CDTSevere Thunderstorm WarningMEGShelby43 min
Apr 2, 7:53 PM CDTTornado WarningMEGLauderdale, Tipton37 min
Apr 2, 7:58 PM CDTTornado WarningMEGHaywood, Lauderdale, Shelby, Tipton47 min
Apr 2, 8:07 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more53 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Haywood, Lauderdale, Shelby, Tipton44 min
Apr 2, 8:32 PM CDTTornado WarningMEGDyer, Gibson, Henry, Obion, Weakley43 min
Apr 2, 8:35 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Tipton40 min
Apr 2, 8:36 PM CDTFlash Flood WarningMEGDyer, Lauderdale, Tipton3 hr
Apr 2, 9:08 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Weakley52 min
Apr 2, 9:10 PM CDTFlash Flood WarningMEGCrockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 4 more3 hr
Apr 2, 9:10 PM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Haywood, Lauderdale, Shelby, Tipton50 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley48 min
Apr 2, 9:12 PM CDTTornado WarningMEGWeakley18 min
Apr 2, 9:34 PM CDTTornado WarningMEGHenry26 min
Apr 2, 9:50 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more55 min
Apr 2, 9:54 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Lauderdale, Shelby, Tipton51 min
Apr 2, 10:09 PM CDTSevere Thunderstorm WarningMEGShelby51 min
Apr 2, 10:18 PM CDTTornado WarningMEGBenton, Henry42 min
Apr 2, 10:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more46 min
Apr 2, 10:34 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby3 hr
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Gibson, Henry, Weakley51 min
Apr 2, 10:41 PM CDTTornado WarningMEGBenton, Carroll, Henry49 min
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison44 min
Apr 2, 11:06 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGBenton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more39 min
Apr 2, 11:15 PM CDTTornado WarningMEGChester, Hardeman, Henderson, Madison45 min
Apr 2, 11:28 PM CDTTornado WarningMEGFayette, Hardeman47 min
Apr 2, 11:58 PM CDTFlash Flood WarningMEGBenton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more3 hr
Apr 3, 12:00 AM CDTTornado WarningMEGChester, Fayette, Hardeman, McNairy45 min
Apr 3, 12:10 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more50 min
Apr 3, 12:26 AM CDTTornado WarningMEGBenton, Decatur19 min
Apr 3, 12:31 AM CDTTornado Warning Tornado observedMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy59 min
Apr 3, 12:50 AM CDTTornado WarningMEGShelby40 min
Apr 3, 1:09 AM CDTTornado Warning EmergencyMEGFayette, Hardeman51 min
Apr 3, 1:19 AM CDTFlash Flood WarningMEGShelby3 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningMEGBenton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more39 min
Apr 3, 1:41 AM CDTTornado Warning Considerable damage threatMEGChester, Fayette, Hardeman, McNairy49 min
Apr 3, 1:42 AM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby3 hr
Apr 3, 1:58 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman47 min
Apr 3, 2:12 AM CDTTornado WarningMEGFayette, Hardeman48 min
Apr 3, 2:14 AM CDTRiver Flood WarningMEGShelby6 days
Apr 3, 2:19 AM CDTTornado WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy56 min
Apr 3, 2:37 AM CDTFlash Flood WarningMEGBenton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more3 hr
Apr 3, 2:40 AM CDTTornado WarningMEGHardeman, McNairy50 min
Apr 3, 2:47 AM CDTTornado WarningMEGHardeman43 min
Apr 3, 3:09 AM CDTTornado WarningMEGDecatur, Hardin51 min
Apr 3, 3:23 AM CDTTornado WarningMEGHardeman, Hardin, McNairy52 min
Apr 3, 4:17 AM CDTFlash Flood WarningMEGShelby5 hr
Apr 3, 4:30 AM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby5 hr
Apr 3, 5:30 AM CDTFlash Flood WarningMEGBenton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more3 hr
Apr 3, 11:17 AM CDTFlash Flood WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton12 hr
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy66 min
Apr 3, 1:41 PM CDTFlash Flood WarningMEGCrockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more7 hr
Apr 3, 2:05 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby40 min
Apr 3, 3:47 PM CDTSpecial Weather StatementMEGChester28 min
Apr 3, 3:56 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy49 min
Apr 3, 4:10 PM CDTFlash Flood WarningMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more6 hr
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy51 min
Apr 3, 4:48 PM CDTTornado WarningMEGHardin42 min
Apr 3, 5:43 PM CDTSpecial Weather StatementMEGMcNairy32 min
Apr 3, 6:15 PM CDTSevere Thunderstorm WarningMEGShelby45 min
Apr 3, 6:35 PM CDTSpecial Weather StatementMEGHardin10 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby38 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.